Annales Academiæ Scientiarum Fennicæ

Volumen 33, 2008

Back to main page



Anderson, J. Milne, and Alexander Vasil'ev: Lower Schwarz-Pick estimates and angular derivatives, pp. 101-110.

Arcozzi, Nicola, and Fausto Ferrari: The Hessian of the distance from a surface in the Heisenberg group, pp. 35-63.

Arsenovic, Milos, Vesna Kojic and Miodrag Mateljevic: On Lipschitz continuity of harmonic quasiregular maps on the unit ball in Rn, pp. 315-318.

Betsakos, Dimitrios: Equality cases in the symmetrization inequalities for Brownian transition functions and Dirichlet heat kernels, pp. 413-427

Bildhauer, Michael, Martin Fuchs and Sergey Repin: Duality based a posteriori error estimates for higher order variational inequalities with power growth functionals, pp. 475-490

Bögelein, Verena: Higher integrability for weak solutions of higher order degenerate parabolic systems, pp. 387-412

Bracci, Filippo, Manuel D. Contreras and Santiago Díaz-Madrigal: Aleksandrov-Clark measures and semigroups of analytic functions in the unit disc, pp. 231-240.

Chuaqui, Martin, and Dennis Stowe: Valence and oscillation of functions in the unit disk, pp. 561-584

Elin, Mark, David Shoikhet and Lawrence Zalcman: A flower structure of backward flow invariant domains for semigroups, pp. 3-34.

Hakobyan, Hrant, and David A. Herron: Euclidean quasiconvexity, pp. 205-230.

Harjulehto, Petteri, and Visa Latvala: Fine topology of variable exponent energy superminimizers, pp. 491-510

He, Chengjun, and Gongbao Li: The regularity of weak solutions to nonlinear scalar field elliptic equations containing p&q-Laplacians pp. 337-371

Hedenmalm, Håkan: Planar Beurling transform and Grunsky inequalities pp. 585-596

Hencl, Stanislav, and Pekka Koskela: Mappings of finite distortion: composition operator, pp. 65-80.

Kalaj, David: On harmonic quasiconformal self-mappings of the unit ball, pp. 261-271.

Kim, Yong Chan, and Toshiyuki Sugawa: A note on a theorem of Chuaqui and Gevirtz, pp. 273-279.

Klén, Riku: Local convexity properties of j-metric balls, pp. 281-293.

Korte, Riikka: A Caccioppoli estimate and fine continuity for superminimizers on metric spaces, pp. 597-604

Lau, Yuk-Kam, and Kai-Man Tsang: Omega result for the error term in the mean square formula for Dirichlet L-functions, pp. 549-560

Lewis, John L., and Kaj Nyström: Regularity and free boundary regularity for the p Laplacian in Lipschitz and C1 domains, pp. 523-548

Liu, Lixin, Zongliang Sun and Hanbai Wei: Topological equivalence of metrics in Teichmüller space, pp. 159-170.

Lorent, Andrew: An Lp two well Liouville theorem, pp. 439-473

Mäkäläinen, Tero: Removable sets for Hölder continuous p-harmonic functions on metric measure spaces, pp. 605-624

Mikkola, Kalle M.: Fourier multipliers for L2 functions with values in nonseparable Hilbert spaces and operator valued Hp boundary values, pp. 121-130.

Ono, Takayori: Superharmonic functions and differential equations involving measures for quasilinear elliptic operators with lower order terms, pp. 171-204.

Pavlovic, Miroslav, and Kehe Zhu: New characterizations of Bergman spaces, pp. 87-99.

Radice, Teresa: New bounds for A\infty weights, pp. 111-119.

Ricciardi, Tonia: On planar Beltrami equations and Hölder regularity, pp. 143-158.

Saksman, Eero, and Hans-Olav Tylli: New examples of weakly compact approximation in Banach spaces, pp. 429-438

Salimov, Ruslan: ACL and differentiability of Q-homeomorphisms, pp. 295-301.

Wang, Qiaoling, and Changyu Xia: Universal bounds for eigenvalues of Schrödinger operator on Riemannian manifolds, pp. 319-336

Watson, Neil A.: An extension theorem for supertemperatures, pp. 131-141.

Xu, Jingshi: Variable Besov and Triebel-Lizorkin spaces, pp. 511-522

Zakeri, Saeed: On boundary homeomorphisms of trans-quasiconformal maps of the disk, pp. 241-260.

Zapadinskaya, Aleksandra: Modulus of continuity for quasiregular mappings with finite distortion extension, pp. 373-385

Zhang, Gaofei: An application of the topological rigidity of the Sine family, pp. 81-85.

Zhao, Ruhan: Distances from Bloch functions to some Möbius invariant spaces, pp. 303-313.